MedElevator Войти в исследования
← Поиск публикаций
Nihon Kokyuki Gakkai zasshi = the journal of the Japanese Respiratory Society · 2001

[A case of drug-induced interstitial pneumonitis in rheumatoid arthritis treated with bucillamine].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Matsushima H, Takayanagi N, Sakamoto T, Motegi M, Ubukata M, Yanagisawa T, Sugita Y, Kanazawa M, Kawabata Y

Аннотация

We report a case of bucillamine-induced interstitial pneumonitis in a 57-year-old woman. Rheumatoid arthritis was diagnosed in May 1999, and she was treated with bucillamine from June 1999, with a favorable outcome. After complaining of cough, fever, and dyspnea in October, she was admitted to this hospital. Blood gas analysis showed severe hypoxemia. The chest CT revealed both bilateral diffuse ground-glass opacity along the bronchovascular bundles, and thickening of the interlobular septa. We suspected bucillamine-induced interstitial pneumonitis from the findings of the CT scan, BALF and TBLB, and also from the improvement of PaO2 after the withdrawal of bucillamine. We treated the patient with prednisolone, and a favorable response was noted. A lymphocyte stimulation test using bucillamine was positive. A video-assisted thoracic surgery lung biopsy showed findings compatible with acute interstitial pneumonia without the association of hyaline membrane formation. A focal fibrosis was also observed. We believe that this is the only reported case of pathologically proven bucillamine-induced interstitial pneumonitis, in which a surgical lung biopsy was performed.

Предметные рубрики MeSH